Bluelight

Thread: Phenibut and mu-agonist potentiation

Results 1 to 6 of 6
  1. Collapse Details
    Phenibut and mu-agonist potentiation 
    #1
    I thought i should bring this up, as i don't seem to see it specifically addressed, and i feel like we should because someone could easily dose phenibut with heavy opiates and die. IME, phenibut potentiates kratom and regular mu receptor agonists by what feels(subjectively) to me like somewhere around 50%. Which is awesome, but also an important thing to know. This effect seems stronger than benzos, more like ghb and 3g of phenibut + 40mg oxy produces dangerous respiratory depression for me, doing it one night with dope and booze ended up in a narcan shot. Just sayin, be safe!
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter CaptainKratom's Avatar
    Join Date
    Sep 2013
    Location
    Long Beach, CA
    Posts
    1,651
    Yes I have experienced the potentiation first hand with kratom and it was absolutely amazing, too bad it only happened the first time I combined the two and have yet been able to re-create this effect. I can definately see an overdose in the case of a heroin addict shooting up their usual dose having taken phenibut prior.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Nov 2011
    Location
    Morefeindville
    Posts
    464
    Hey bro, good call on Phenibut. If I take it before I use opiates, the opiates feel a little weaker in my experience. However, I have taken it twice about 3 - 5 hours after I dose opiates, and both times I ended up nodding out uncontrollably. It was UNCONTROLLABLE. One minute I was reading something, next minute I would be nodded out, then back and I was confused on why it kept on happening. The second time I tried it, the same thing happened again, so it was cos of the Phenibut.

    Phenibut on its own feels weak, but it is doing something....combined with other downers, it becomes very powerful.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    exactly, i feel like this needs more attention called to it because at higher doses of phenibut alone i've experienced worrisome respiratory issues - combined with 60mg of oxycodone i nearly had to be narcanned, and this as someone who REGULARLY ingests 60mg of oxycodone. I just think with this stuff SO cheap and available it needs to be strongly noted somewhere so someone doesn't make the same mistake with no tolerance!
    Reply With Quote
     

  5. Collapse Details
     
    #5
    It's definately a nice combo, I actually doubt the CNS depression is as bad as you'd assume from how fucked it makes you. That is too say i'm pretty convinced it's hella safer to combined with opiates than benzos, barbs, booze and probably GHB/GBL etc.

    That's not to say it doesn't increase CNS impression, or that your wrong to highlight the risk; because it does and your not.

    Never mixed it with kratom, and three years of morphine later it's too late which is a shame ):
    Reply With Quote
     

  6. Collapse Details
     
    #6
    my point is - it's not THAT bad, for someone with a three year morphine habit, then it's pretty rad, but think about someone with no tolerance who takes phenibut recreationally and decides to say... blow an eighty? pretty sure that could = death in a quick manner and make phenibut harder to obtain. if anything, vendors should offer some kind of warning about the interaction. think maybe a phenibut and ah-whatever that new opiate rc is order gone horribly wrong
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •